# SDR QXEA0101507

- Difficulty date: September 5, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING FRONT SPAR FLANGE FROM YW57 TO YW72 IS CHAFED.  REPAIRED IAW DHC-8 RD 8-57-811 AND 8-57-1150.
